# SDR AALA20071324

- Difficulty date: July 18, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT BASE OF RIGHT AFT LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT BASE OF RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
